I cannot orgasm at all.. need help - Forums at Psych Central



advertisement
Reply
 
Thread Tools Display Modes
Old 06-11-2018, 02:42 PM #1
FantasyNut78 FantasyNut78 is offline
Member
 
Member Since: Oct 2016
Location: United States
Posts: 42
FantasyNut78 FantasyNut78 is offline
Member
FantasyNut78 has no updates.
 
Member Since: Oct 2016
Location: United States
Posts: 42

2 yr Member
Default I cannot orgasm at all.. need help

I am on abilify 5mg but I split it in half cuz I noticed I cannot orgasm at all. I was on 10mg and now i have erection problems. I do have erection pills but I cannot achieve orgasm at all. I have low sperm delievery. Should i stop the meds or go lower or something I need to help stop the prolactin levels rising? How to fix this? I want my sex life back. This is embarassing!
FantasyNut78 is offline   Reply With QuoteReply With Quote

advertisement
Old 06-11-2018, 02:47 PM #2
Sometimes psychotic's Avatar
Sometimes psychotic Sometimes psychotic is offline
Legendary
 
Member Since: May 2013
Location: Chicago
Posts: 19,179
Sometimes psychotic Sometimes psychotic is offline
Legendary
Sometimes psychotic's Avatar
Sometimes psychotic Hugs to all!
 
Member Since: May 2013
Location: Chicago
Posts: 19,179 (SuperPoster!)

5 yr Member
18.2k hugs
given
PC PoohBah!
Default Re: I cannot orgasm at all.. need help

Quote:
Originally Posted by FantasyNut78 View Post
I am on abilify 5mg but I split it in half cuz I noticed I cannot orgasm at all. I was on 10mg and now i have erection problems. I do have erection pills but I cannot achieve orgasm at all. I have low sperm delievery. Should i stop the meds or go lower or something I need to help stop the prolactin levels rising? How to fix this? I want my sex life back. This is embarassing!
Ability actually restores normal prolactin levels so I doubt its a prolactin issue.
__________________
visit my blog at https://mindovermemory.home.blog
Sometimes psychotic is offline   Reply With QuoteReply With Quote
Old 06-11-2018, 02:48 PM #3
FantasyNut78 FantasyNut78 is offline
Member
 
Member Since: Oct 2016
Location: United States
Posts: 42
FantasyNut78 FantasyNut78 is offline
Member
FantasyNut78 has no updates.
 
Member Since: Oct 2016
Location: United States
Posts: 42

2 yr Member
Default Re: I cannot orgasm at all.. need help

Then why i cannot climax at all? Guess it's time to make doctor's appointment then.
FantasyNut78 is offline   Reply With QuoteReply With Quote
Old 06-11-2018, 06:39 PM #4
Day Tripper's Avatar
Day Tripper Day Tripper is offline
Grand Magnate
 
Member Since: Mar 2016
Location: Spain
Posts: 3,411
Day Tripper Day Tripper is offline
Grand Magnate
Day Tripper's Avatar
Day Tripper Hugs to all the ladies!
 
Member Since: Mar 2016
Location: Spain
Posts: 3,411 (SuperPoster!)

3 yr Member
2,060 hugs
given
PC PoohBah!
Default Re: I cannot orgasm at all.. need help

I had this problem with SSRI's, Risperdone. Are you on an SSRI? Because all of those kill your sex drive. When I switched to Geodon from Risperdal my sex drive came rushing back. I feel you man. I know your frustration. It was my greatest coping mechanism that helped me sleep, helped relieve depression. What other meds are you on? Maybe try a med like Latuda instead or Geodon... Abilify is suppose to be one of the better ones though, so that surprises me. :/
Day Tripper is offline   Reply With QuoteReply With Quote
Old 06-11-2018, 11:06 PM #5
FantasyNut78 FantasyNut78 is offline
Member
 
Member Since: Oct 2016
Location: United States
Posts: 42
FantasyNut78 FantasyNut78 is offline
Member
FantasyNut78 has no updates.
 
Member Since: Oct 2016
Location: United States
Posts: 42

2 yr Member
Default Re: I cannot orgasm at all.. need help

Quote:
Originally Posted by Day Tripper View Post
I had this problem with SSRI's, Risperdone. Are you on an SSRI? Because all of those kill your sex drive. When I switched to Geodon from Risperdal my sex drive came rushing back. I feel you man. I know your frustration. It was my greatest coping mechanism that helped me sleep, helped relieve depression. What other meds are you on? Maybe try a med like Latuda instead or Geodon... Abilify is suppose to be one of the better ones though, so that surprises me. :/
Thanks for the reply i have no idea. It's like my drive is gone. I used to be on Invega long time ago and it caused problems so i got off that and now i am on abilify. Only 5 mg but i split it in half. I will have to see my doctor and see if it takes time for my dose to drop in my body. I almost wanna stop meds. Maybe there needs to be an increase of my erection pill instead? I am on 20mg of Sildendafil or is there an alternative?
FantasyNut78 is offline   Reply With QuoteReply With Quote
Old 06-14-2018, 03:47 PM #6
FantasyNut78 FantasyNut78 is offline
Member
 
Member Since: Oct 2016
Location: United States
Posts: 42
FantasyNut78 FantasyNut78 is offline
Member
FantasyNut78 has no updates.
 
Member Since: Oct 2016
Location: United States
Posts: 42

2 yr Member
Default Re: I cannot orgasm at all.. need help

I went to the doctor and got my blood test taken now it's a waiting game. I still cannot climax at all and it's driving me insane. I am on 2.5mg of abilify so i guess it'll take while for the rest of the meds to leave my system.
FantasyNut78 is offline   Reply With QuoteReply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 01:53 AM.

Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.



 

advertisement

Psych Central Forums

Psych Central is the leading mental health website, overseen by mental health professionals since 1995.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. .

Always consult your doctor or mental health professional before trying anything you read here.
Please read the full disclaimer.